# SDR SWAA2024013034051

- Difficulty date: December 20, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wg Fuel Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUELING GAUGE PANEL IS CORRODED AT THE I/B MIDDLE FASTENER (MARKED)<[01] PARTIAL WORK UPDATE ON STEP 1.;[02] PARTIAL WORK STEP 2;[03] UPDATED STEP 2;[04] CERTIFIED STEP 1 AND 2 PARTIAL WORK;[05] COMPLETED WORK STEP 1;[06] COMPLETED STEP 3;[07] VERIFIED COMPLETE STEPS 1;2 AND 3; MEASUREMENTS TABLE OK; CARD COMPLETE.;[08] USED COMPONENTS;[09] VERIFIED ALL AMT STEPS COMPLETE.
